# SDR SIMA980501

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Nr 1 Wheel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3804 - NR 1 MAIN WHEEL, ONE-THIRD OF RIN BROKEN OFF, CAUSING THE TIRE TO LOOSE PRESSURE.  RAI'D TIRE SHEEL ASSY, RAI'D NR 2 TIRE WHEEL ASSY AS PRECAUTIONARY.  PERFORMED VISUAL INSPECTION FOR EXTERIOR DAMAGE TO SKIN, NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
